# SDR N6WA2015052201

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 31,195 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM PAX DOOR WITH CABIN DIFFERENTIAL PRESS AT 7.2.  PERFORMED PRESS CHECK IAW AMM 21-31-00.  NO LEAKS NOTED.
